# SDR QXEA200701347

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 16,018 hours, 15,976 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: D2887715ATIF380
- Part serial: M31557
- Condition: Odor
- Location: Nr 2 Engine
- Part time: 8,199 hours, 7,780 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RNO FLIGHT NR 2256: AFTER ENGINE START AND BLEEDS SELECTED, ELECTRICAL AND OILY ODOR CONSUMED FLIGHT DECK AND GALLEY.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE OIL COOLER, BORESCOPED THE NR 2 ENGINE AND COMPRESSOR AND WASHED THE NR 2 ENGINE.  ALL GROUND RUNS AND OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
